# SDR UALA2012052102858

- Difficulty date: May 20, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 64,000 hours, 23,691 cycles
- Engine: Pwa PW2037
- Engine time: 29 hours, 13,254 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 7586395
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE OIL FILTER EICAS AND STATUS MESSAGE AFTER ENGINE START, OIL TEMP 69C.  RETURNED TO BLOCKS, REPLACED MAIN OIL FILTER AND PER MM 79-21-05 P 401, AND OIL FILTER DIFFERENTIAL PRESSURE SWITCH PER MM 79-35-01 P 401.
